Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/15883,
  title    = {Large Deviations for Lacunary Systems},
  author    = {Bainian Li and  Kongsheng Zhang},
  country   = {},
  institution={},
  abstract  = {Let Xi be a Lacunary System, we established large
deviations inequality for Lacunary System. Furthermore, we gained
Marcinkiewicz Larger Number Law with dependent random variables
sequences.},
  {International Journal of Mathematical and Computational Sciences },  volume    = {4},
  number    = {7},
  year      = {2010},
  pages     = {836 - 838},
  ee        = {http://waset.org/publications/15883},
  url       = {http://waset.org/Publications?p=43},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 43, 2010},
}